Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Blood work showed abnormal bilirubin. Pain in upper right quad. What does this indicate?

My 15 yr old son had blood work done . Bilirubin came back abnormal 2.0 what can this indicate ? Also, he complains of pain in upper right quad from time to time which is quite uncomfortable (at this point he is in bed for hours) . I experienced this as a child until I was approx 28 and had my gallbladder taken out. Is this the same with him?
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Well before we can answer your question fully you need to provide the following details :

1. what does the ultrasound of abdomen say
2. Please give the complete Liver function test- bilirubin, ALT, AST, ALP - this would be mentioned in your report - if not please get a complete LFT done.

The pain seems to be like a biliary colic. If he has stones in his gall bladder- he would require surgery to have the GB removed- otherwise we can manage conservatively.
Answered: Sun, 22 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor